Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 5, Pages 301-305
http://dx.doi.org/10.1155/S0161171202007925

On incidence algebras and directed graphs

Department of Mathematics, St. Dominic's College, Kanjirapally 686512, Kerala, India

Received 20 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ancykutty Joseph, “On incidence algebras and directed graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 5, pp. 301-305, 2002. doi:10.1155/S0161171202007925